# SDR AALA20180516039

- Difficulty date: May 7, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 65,109 hours, 8,158 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: GKN141T482014
- Condition: Delaminated
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R3 WINDOW WAS FOUND DELAMINATED ACROSS THE BOTTOM.  REPLACED THE R3 WINDOW IAW MM 56-11-21.
